# SDR SWAA2015102145187

- Difficulty date: September 29, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6574590
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON, OTBD UPPER TE PANEL SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
